# SDR YENA2024011100029

- Difficulty date: January 10, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 02970
- Aircraft time: 64,053 hours, 22,852 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#403, JFK-SJU. 'INFLIGHT CREW DESCRIBE "DIRTY SOCK " SMELL AFTER TAKE OFF FOR A SHORT TIME, THEN AGAIN ABOUT 1:45 INTO THE FLIGHT THEY ALSO STATED THEY EXPERIENCED BURNING EYES; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A, ISOLATED FAULT TO TYPE 10(A),1,C PER TSM 05-50-00-810-085-B/ TSM 05-50-00-810-085-085D AIRCRAFT IS OK FOR SERVICE.'
